MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1292/jvms.19-0225

Медицинская библиотека · The Journal of veterinary medical science · 2019

Suspected anaphylactic shock associated with administration of tranexamic acid in a dog.

Choi Jin-Young, Kim Jung-Hyun, Han Hyun-Jung

Клинический случайСтатьяПеревод в очереди

Аннотация

A 10-year-old male castrated Maltese was referred with clinical signs of hematuria, stranguria, and pollakiuria. The dog was diagnosed with sterile hemorrhagic cystitis with urethroliths and cystoliths. To remove the uroliths, the dog underwent retrograde urohydropropulsion followed by a cystotomy. The following day, persistent bleeding in the urinary bladder was identified with large hematoma, hematuria and anemia. In order to reduce bleeding, the dog received 10 mg/kg of tranexamic acid (TXA) intravenously. Immediately after TXA administration, the dog developed anaphylactic shock manifested by hypotension, hypothermia, tachycardia and a dull mentation. Thus, an emergency treatment including bolus injection of crystalloid, administration of dexamethasone and diphenhydramine, and oxygen supplementation was given, after which the dog quickly recovered within a few minutes.

Для цитирования: Choi Jin-Young, Kim Jung-Hyun, Han Hyun-Jung. Suspected anaphylactic shock associated with administration of tranexamic acid in a dog.. The Journal of veterinary medical science. 2019. DOI: 10.1292/jvms.19-0225.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.